- 05-17-2006, 05:06 PM
Just started 3 weeks ago HGH (Jintropin) 2 IU per day and expecting to increase up to 5 UI per day.
Doing it 5 days on, 2 days off.
Also doing T3 (25 mcg) per day and Anavar (45 mg per day).
The problem is that I notice that I am sweating like a pig at night. I wake up every morning with my sheets soaked in water and having to change t-shirt once a night.
I am 34 years , finished a Bulking cycle 1 month ago and the objective of this cycle is to loose BF.
I noticed that I also sweat much more in my training (doing 45 minuts of cardio ED in the morning and weights 4 times per week).
Is this normal ? As anyone experienced increased sweating with HGH ?
Thanks for your help !!
- 05-17-2006, 05:49 PM
Hmm, T-3 will make you sweat more at night and during training etc. Either that or you are on a alcohol binge :P
- 05-18-2006, 12:13 PM
It's the T3. I sweat all the time and I am always hot.
05-18-2006, 02:05 PM
- Join Date
- Jul 2005
- Chi-Town !!!
- Rep Power
Old fart, YOU LOOK MEAN!!! I believe your sig. as for the sweats, bro its the T3!!!
05-18-2006, 03:39 PM
Yeah like that olf fart needs T-3
Similar Forum Threads
- By kkmike in forum AnabolicsReplies: 4Last Post: 05-27-2004, 08:49 AM
- By txwakeskater in forum AnabolicsReplies: 11Last Post: 03-09-2004, 08:56 PM
- By jefflong3323 in forum AnabolicsReplies: 5Last Post: 01-28-2004, 09:24 PM
- By custom in forum AnabolicsReplies: 5Last Post: 08-08-2003, 04:13 PM
- By sepheus61 in forum AnabolicsReplies: 3Last Post: 06-27-2003, 10:12 AM